# SDR TWAA0102302

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, A RT WING L/E BLIND RIVET REPAIR WAS FOUND INSTALLED ON L/E LOWER SURFACE AT INBOARD END OF FUEL SERVICE PANEL, STA X05250.  REMOVED OLD REPAIR AND MADE NEW REPAIR DOUBLER AND INSTALLED WITH HI-LOKS PER SRM 57-06B, PAGE 9 FIG 3.
